A note on representations of linear inequalities in non-convex mixed-integer quadratic programs

Letchford, Adam Nicholas and Grainger, Daniel (2017) A note on representations of linear inequalities in non-convex mixed-integer quadratic programs. Operations Research Letters, 45 (6). pp. 631-634. ISSN 0167-6377

[img]
Preview
PDF (miqp-note)
miqp_note.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial-NoDerivs.

Download (285kB)

Abstract

In the literature on the quadratic 0-1 knapsack problem, several alternative ways have been given to represent the knapsack constraint in the quadratic space. We extend this work by constructing analogous representations for arbitrary linear inequalities for arbitrary nonconvex mixed-integer quadratic programs with bounded variables.

Item Type:
Journal Article
Journal or Publication Title:
Operations Research Letters
Additional Information:
This is the author’s version of a work that was accepted for publication in Operations Research Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Operations Research Letters, 45, 6, 2017 DOI: 10.1016/j.orl.2017.10.007
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
88224
Deposited By:
Deposited On:
12 Oct 2017 07:52
Refereed?:
Yes
Published?:
Published
Last Modified:
29 Nov 2020 04:47